JOURNAL BROWSE
Search
Advanced SearchSearch Tips
VALUE DISTRIBUTION OF DIFFERENCE OPERATOR ON MEROMORPHIC FUNCTIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
VALUE DISTRIBUTION OF DIFFERENCE OPERATOR ON MEROMORPHIC FUNCTIONS
Ding, Jie; Yang, Lian-Zhong;
  PDF(new window)
 Abstract
In this paper, we investigate the value distribution of the difference operator on meromorphic functions, and obtain a difference analogue of a theorem of Hayman on meromorphic functions.
 Keywords
meromorphic function;difference;shift;finite order;
 Language
English
 Cited by
1.
Zeros and fixed points of the linear combination of shifts of a meromorphic function, Advances in Difference Equations, 2015, 2015, 1  crossref(new windwow)
 References
1.
D. Barnett, R. G. Halburd, W. Morga, and R. J. Korhonen, Nevanlinna theory for the qq-difference operator and meromorphic solutions of qq-difference equations, Proc. Roy. Soc. Edinburgh Sect. A 137 (2007), 457-474.

2.
W. Bergweiler and J. K. Langley, Zeros of difference of meromorphic functions, Math. Proc. Cambridge Philos. Soc. 142 (2007), no. 1, 133-147. crossref(new window)

3.
Z. X. Chen, On value distribution of difference polynomial of meromorphic functions, Abstr. Appl. Anal. 2011 (2011), 1-9.

4.
Y. M. Chiang and S. J. Feng, On the growth of logarithmic differences, difference quo-tients and logarithmic derivatives of meromorphic functions, Trans. Amer. Math. Soc. 361 (2009), no. 7, 3767-3791. crossref(new window)

5.
Y. M. Chiang and S. J. Feng, On the Nevanlinna characteristic f($z+{\eta}$) and difference equations in the complex plane, Ramanujan J. 16 (2008), no. 1, 105-129. crossref(new window)

6.
J. Grahl, Differential polynomial with dilations in the argument and normal families, Monatsh. Math. 162 (2011), no. 4, 429-452. crossref(new window)

7.
R. G. Halburd and R. J. Korhonen, Difference analogue of the lemma on the Logarithmic Derivative with application to difference equations, J. Math. Anal. Appl. 314 (2006), no. 2, 477-487. crossref(new window)

8.
R. G. Halburd and R. J. Korhonen, Nevanlinna theory for the difference operator, Ann. Acad. Sci. Fenn. Math. 31 (2006), no. 2, 463-478.

9.
R. G. Halburd and R. J. Korhonen, Finite-order meromorphic solutions and the discrete Painleve equations, Proc. Lond. Math. Soc. 94 (2007), no. 2, 443-474.

10.
W. K. Hayman, Picard values of meromorphic functions and their derivatives, Ann. of Math. 70 (1959), 9-42. crossref(new window)

11.
W. K. Hayman, Meromorphic Functions, Clarendon Press, Oxford, UK, 1964.

12.
J. Heittokangas, R. Korhonen, I. Laine, J. Rieppo, and K. Tohge, Complex difference equations of Malmquist type, Comput. Methods Funct. Theory 1 (2001), no. 1, 27-39. crossref(new window)

13.
J. Heittokangas, R. Korhonen, I. Laine, J. Rieppo, and L. J. Zhang, Value sharing results for shifts of meromorphic function and sufficient conditions for periodicity, J. Math. Anal. Appl. 355 (2009), no. 1, 352-363. crossref(new window)

14.
K. Ishizaki and N. Yanagihara, Wiman-Valiron method for difference equations, Nagoya Math. J. 175 (2004), 75-102.

15.
I. Laine, Nevanlinna Theory and Complex Differential Equation, Walter de Gruyter, Berlin-New York, 1993.

16.
I. Laine and C. C. Yang, Clunie theorems for difference q-difference polynomials, J. Lond. Math. Soc. 76 (2007), no. 3, 556-566. crossref(new window)

17.
I. Laine and C. C. Yang, Value distribution of difference polynomials, Proc. Japan Acad. Ser. A Math. Sci. 83 (2007), no. 8, 148-151. crossref(new window)

18.
K. Liu and I. Laine, A note on value distribution of difference polynomial, Bull. Aust. Math. Soci. 81 (2010), no. 3, 353-360. crossref(new window)

19.
K. Liu and L. Z. Yang, Value distribution of the difference operator, Arch. Math. 92 (2009), no. 3, 270-278. crossref(new window)

20.
A. I. Markushevich, Theory of Functions of a Complex Variable. Vol. 2, Englewood Cliffs, N. J. Prentice-Hall, 1965.

21.
J. M. Qi, J. Ding, and T. Y. Zhu, Some results about a special nonlinear difference equation and uniqueness of diffrence polynomial, J. Inequal. Appl. 2011 (2011), 50, 1-10. crossref(new window)

22.
X. G. Qi and K. Liu, Uniqueness and value distribution of differences of entire functions, J. Math. Anal. Appl. 379 (2011), no. 1, 180-187. crossref(new window)

23.
C. C. Yang and H. X. Yi, Uniqueness Theory of Meromorphic Functions, Kluwer Academic Publishers, 2004.

24.
J. L. Zhang and R. Korhonen, On the Nevanlinna characteristic of f(qz) and its applications, J. Math. Anal. Appl. 369 (2010), no. 2, 537-544. crossref(new window)